On the formulation of certain inverse problems
Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 503-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_3_a4,
author = {G. I. Marchuk},
title = {On the formulation of certain inverse problems},
journal = {Doklady Akademii Nauk},
pages = {503--506},
year = {1964},
volume = {156},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a4/}
}
G. I. Marchuk. On the formulation of certain inverse problems. Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 503-506. http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a4/